<  Back to the Polytechnique Montréal portal

Mlp Bilinear Separation

Richard Labib and K. Khattar

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18058/
Journal Title: Neural Computing and Applications (vol. 19, no. 2)
Publisher: Springer
DOI: 10.1007/s00521-009-0309-4
Official URL: https://doi.org/10.1007/s00521-009-0309-4
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Labib, R., & Khattar, K. (2010). Mlp Bilinear Separation. Neural Computing and Applications, 19(2), 305-315. https://doi.org/10.1007/s00521-009-0309-4

Statistics

Dimensions

Repository Staff Only

View Item View Item